# SDR SWIA97986

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AGAINST WALL BEHIND LAVATORY HAS CORROSION.  REMOVED FLOOR SILL AGAINST WALL BEHIND LAVATORY AND REPLACED WITH A NEW FLOOR SILL IAW MM 51-00-00.
